Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Tensor algebras over Hilbert spaces. I


Author: I. E. Segal
Journal: Trans. Amer. Math. Soc. 81 (1956), 106-134
MSC: Primary 46.2X
MathSciNet review: 0076317
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0076317-8
PII: S 0002-9947(1956)0076317-8
Article copyright: © Copyright 1956 American Mathematical Society